# SDR ASAA20190429148

- Difficulty date: March 25, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 03155
- Aircraft time: 42,790 hours, 13,068 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5348001921695
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, AFT, LEFT SIDE, LATERAL SHEAR TIE STR 23L BETWEEN FRAME 69 AND 68 CORROSION GROUNDED - YES. BLENDED CORROSION AND FOUND OUT OF LIMITS IAW A320 SRM 53-41-14. ORIG .065, REMOVED .058 REMAINING .005. REMOVED AND REPLACED WEB IAW A320 SRM 51-42-11 AND DWG# D534800192.
